# SDR ASAA2018040324127

- Difficulty date: April 3, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 20,230 hours, 6,594 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: RP23600
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SHOWED A SHORT TERM FAULT 75-10802. THE T25 SIGNALS DISAGREE.  ACFT GROUNDED. PERFORMED FIM 75-33 TASK 801. NO FAULTS.  NR 2 ENGINE BITE TEST,  RECENT FAULTS HAS CODE 75-10802, CH A, 75-20802 CH B, AND 75-10822.  EEC, J9 AND J10 HARNESS PREVIOUSLY REPLACED. POSSIBLE CAUSE IAW FIM 75-33 TASK 801 IS THE PT25 SENSOR.R/R PT25 SENSOR IAW AMM 73-21-02. OPS TESTED GOOD.
